# SDR REX2003F00000

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Disconnected
- Location: Scav Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, FLIGHT 5849 WAS LEVELING AT FL130 AND RECEIVED A RT ENG OIL PRESS MESSAGE ON EICAS.  CREW CONTACTED MAINT AND SHUT DOWN RT ENGINE 2-3 MINUTES AFTER INITIAL MESSAGE, USING APPROVED CHECKLIST.  CREW DECLARED AN EMERG WITH ATC AND WAS APPROVED TO CONTINUE TO DISTINATION.  VISUAL APPROACH AND LANDING WITHOUT INCIDENT WAS MADE AT DTW.   MAINT FOUND C-SUMP SCAVENGE LINE DISCONNECTED ON RT ENG.  LINE HAD BEEN DISCONNECTED TO FACILITATE OTHER MAINT DURING A HANGER VISIT IN SBN PRIOR TO FLIGHT.  ENG HAD BEEN LEAK CHECKED FOLLOWING MAINT IN SBN, WITH NO INDICATION OF LEAKS.  LINE WAS RECONNECTED AND ENGINE WAS SERVICED WITH OIL IN DTW.  FOLLOWING A SUCCESSFUL LEAK CHECK, A/C WAS RELEASED FOR SERVICE.
